Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Extreme tightness in chest and burps. Why Adaerall makes my chest tight and problems caused by this?

Im not perscribed adderall but my friend has them an has been giving me them. I take them because I m in college and need to maintain a 3.5 gpa to keep my scholarship. I know I do not have ADD but its such an extra boost. Ive been smoking ciggeretes for 2 years and I have always eaten less then I should be, not because Im scared of weight gain but because im just not hungry, probally from depression . *Anyway when I take aderall I smoke much more, I eat almost nothing after I take it in the morning, and my chest always feels extremely tight and often I burp which loosens my chest for a little while but then its back to being tight. I wanted to know why adderall makes my chest feel tight and what are the dangers or problems that can occur because of this.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, thanks for asking. The situation and symptoms you described are the common side effects of adderall. The best way to avid the side effects is not to take it or decrease the dose. Slow release tablets also have the minimal side effects. It is recommended not to take this medication after the afternoon since it affects the circadian rhythm (your sleeping and awakening and so also your concentration and learning capacity). I wish you a good health and best achievements in your endeavors.
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor